# SDR 97ZZZX4911

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Jury Brace
- Part number: 1945E72A02
- Condition: Failed
- Location: Rt Gear
- Component: 1945E175A02
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

DURING LANDING CHECK, THE RIGHT MAIN LANDING GEAR FAILED TO LOCK DOWN.  AFTER RECYCLING THE LANDING GEAR, THE PROBLEM REMAINED.  RETURNED TO BASE.  FOUND RIGHT HAND JURY BRACE BROKEN.  REPLACED BRACE AND SWUNG GEAR.  OPS CHECK GOOD.  RETURNED TO SERVICE AT 1,745 HOURS.
